# SDR P5CA2019041600054

- Difficulty date: April 13, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 23,617 hours, 4,128 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW L/E CAVITY SUPPORT STRUT UPPER MOUNTING HOLE FOUND ELONGATE AT ILES 398, UPPER BEAM.( LHW L/E CAVITY SUPPORT STRUT AT ILES 398 - 404.55 RIB FASTENER HOLES ELONGATION AREAS REPAIRED IAW RI-53-82-13469 REV. A.  )
